# SDR CA090205002

- Difficulty date: January 30, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 601R572201
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTED THAT ON GEAR RETRACTION, THERE WAS A NOSE LANDING GEAR DISAGREE MSG AND THE NOSE LANDING GEAR DOOR INDICATION RED AND THE NOSE LANDING GEAR INDICATES IN TRANSIT.  THE AIRCRAFT CONTINUED ON TO IAH AND LANDED WITHOUT FURTHER INCIDENT.  MX PERFORMED GEAR SWINGS AND THE GEAR RETRACTED NORMALLY.  BUT THERE WERE NO GREEN LIGHTS FOR THE NOSE GEAR DOORS.  A PSEU WAS INSTALLED BUT NIL FIX.  THE RIGHT NOSE LANDING GEAR PROX SWITCH HAD DAMAGED PINS ON THE HARNESS.  PINS WERE REPLACED BY NIL FIX.  NOSE LANDING GEAR UPLOCK PROX SENSOR HARNESS REPLACED AND LANDING GEAR  EXTENSION / RETRACTIONS SYSTEM OPS CHECKED SERVICEABLE.  AIRCRAFT RETURNED TO SERVICE.
